# SDR DL733970005

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Condition: Ruptures
- Location: Nlg
- Component: BACH8B04NN01
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  FOUND RUPTURED HYD HOSE ON NOSE GEAR UPLOCK ACTUATOR.  REPLACED HOSE, SWUNG GEAR AND OPERATIONAL CHECK GOOD.
